# SDR SWAA2019100237498

- Difficulty date: September 4, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Bs 767-794
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SURROUND STRUCTURE FORWARD SHIELD CORRODED BETWEEN BS. 767 TO BS. 794, RBL 24 ON UPPER AND LOWER SURFACE. / REPAIRED SHIELD IAW SRM & DWG.
